The Annals of Probability

Two Dimensional Semi-Stable Markov Processes

Sun-Wah Kiu

Full-text: Open access

Abstract

A Markov Process is called semi-stable if it is invariant under certain dilation of time and space. The particular case of semi-stable continuous branching Markov Processes is studied.

Article information

Source
Ann. Probab., Volume 3, Number 3 (1975), 440-448.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176996351

Digital Object Identifier
doi:10.1214/aop/1176996351

Mathematical Reviews number (MathSciNet)
MR388563

Zentralblatt MATH identifier
0309.60057

JSTOR
links.jstor.org

Subjects
Primary: 60J80: Branching processes (Galton-Watson, birth-and-death, etc.)
Secondary: 60J60: Diffusion processes [See also 58J65]

Keywords
Semi-stable Markov processes branching property transition function generator

Citation

Kiu, Sun-Wah. Two Dimensional Semi-Stable Markov Processes. Ann. Probab. 3 (1975), no. 3, 440--448. doi:10.1214/aop/1176996351. https://projecteuclid.org/euclid.aop/1176996351


Export citation